Decompositions of homomorphisms

Ivan Chajda

Czechoslovak Mathematical Journal (1979)

  • Volume: 29, Issue: 4, page 568-572
  • ISSN: 0011-4642

How to cite

top

Chajda, Ivan. "Decompositions of homomorphisms." Czechoslovak Mathematical Journal 29.4 (1979): 568-572. <http://eudml.org/doc/13161>.

@article{Chajda1979,
author = {Chajda, Ivan},
journal = {Czechoslovak Mathematical Journal},
keywords = {class of algebras; directly decomposable congruences; unique factorization property; directly decomposable homomorphisms},
language = {eng},
number = {4},
pages = {568-572},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Decompositions of homomorphisms},
url = {http://eudml.org/doc/13161},
volume = {29},
year = {1979},
}

TY - JOUR
AU - Chajda, Ivan
TI - Decompositions of homomorphisms
JO - Czechoslovak Mathematical Journal
PY - 1979
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 29
IS - 4
SP - 568
EP - 572
LA - eng
KW - class of algebras; directly decomposable congruences; unique factorization property; directly decomposable homomorphisms
UR - http://eudml.org/doc/13161
ER -

References

top
  1. Birkhoff G., Lattice Theory, 3-rd ed., Publ. AMS, Providence 1973. (1973) 
  2. Fraser G. A., Horn A., Congruence relations in direct products, Proc. AMS 26 (1970), 390-394. (1970) Zbl0241.08004MR0265258
  3. Jónsson В., The unique factorization problem for finite relational structures, Colloq. Math. 14 (1966), 1~32. (1966) MR0191860
  4. Taylor W., 10.1007/BF02485261, Alg. Univ. 5 (1975), 263 - 303. (1975) Zbl0336.08004MR0389716DOI10.1007/BF02485261
  5. Chajda I., Direct product of homomorphic mappings, Archiv. Math. (Brno) 9 (1973), 22-25. (1973) MR0344177
  6. Chajda I., Direct products of homomorphic mappings II, ibid. 10 (1974), 1 - 8. (1974) MR0382127
  7. Chajda I., Direct decompositions of homomorphic mappings of weakly associative lattices, Annales Univ. Sci. Budapest, 17 (1974), 29-34. (1974) MR0384624
  8. Chajda I., On the unique factorization problem, Mathem. Slovaca 26 (1976), 201 - 205, (1976) Zbl0375.08002MR0427200

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.